RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 7(49), Number 1, Pages 3–6 (Mi msb5932)  

On the determination of the number of roots of an algebraic equation, situated in a given domain

A. Markoff


Full text: PDF file (294 kB)

Bibliographic databases:

Received: 05.09.1939
Language: English

Citation: A. Markoff, “On the determination of the number of roots of an algebraic equation, situated in a given domain”, Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940), 3–6

Citation in format AMSBIB
\Bibitem{Mar40}
\by A.~Markoff
\paper On the determination of the number of roots of an algebraic equation, situated in a~given domain
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 7(49)
\issue 1
\pages 3--6
\mathnet{http://mi.mathnet.ru/msb5932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816}
\zmath{https://zbmath.org/?q=an:0026.05201|66.0063.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5932
  • http://mi.mathnet.ru/eng/msb/v49/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:195
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019